- Body Aches
- Sore Throat
- Adults and Children over 12 years, 1-2 sachets.
- Not recommended for children 12 years and under.
- Dosage may be repeated every 4-6 hours when necessary up to a maximum of 4 doses in 24 hours.
- Each sachet of powder contains Paracetamol Ph. Eur 500mg
- Do not take any other medicine containing paracetamol.
- Do not exceed the stated dose.